# SDR YENA20150228036

- Difficulty date: February 28, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 2489
- Aircraft time: 38,952 hours, 13,808 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, FOUND WIRES CUT AT LT AFT OVERWING EXIT UNDER SEAT ROW 11L.  REMOVED DAMAGED SECTION OF WIRES IAW  ESPM 20-33-11 AND REATTACHED PINS AND CONNECTOR IAW AMM 94-23-07.  PERFORMED OPS CHECK OF EMERGENCY EXIT LIGHTING IAW AMM 33-51-00.  OPS CHECKED GOOD IAW NR 215N294.
